# SDR SWAA2021071981834

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 949
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN DOUBLER AROUND BELLY DRAIN AT AREA AFT OF ACB BS949 BL0 WL174. ; / [01] REMOVED BELLY DRAIN SKIN DOUBLER AT BS949 BL0 WL174 IAW SRM 51-40-02-0G-0; [02] CORROSION DAMAGE ON SKIN DOUBLER AROUND BELLY DRAIN AT AREA AFT OF ACB BS949 BL0 WL174 WAS FOUND TO BE REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 PARA 9C; [03] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED NEW BELLY DRAIN DOUBLER BS949 BL0 WL174; USING 2024T3 .050' LOT #1453158-1 IAW SRM 51-40-05 AND DWG #147A0040.; [04] VERIFIED LOCATE; DRILL; TRIM; AND DEBURR; VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING AND PRIMER ON NEW BELLY DRAIN DOUBLER BS949 BL0 WL174; IAW SRM 51-40-05 AND DWG #147A0040.; [05] OK TO INSTALL; [06] OK TO INSTALL NEW BELLY DRAIN DOUBLER BS949 BL0 WL174; [07] INSTALLED NEW BELLY DRAIN SKIN DOUBLER AT BS 949 BLO WL174 IAW SRM 51-40-02 AND DWG 147A0040; [08] VERIFIED THE INSTALLATION OF THE NEW BELLY DRAIN SKIN DOUBLER AT BS 949 BLO WL174; [09] REMOVAL AND INSTALLATION OF BELLY DRAIN VALVE WAS ACCOMPLISHED ON CARD TTG8Q003B1F2; [10] REMOVAL AND INSTALLATION OF BELLY DRAIN VALVE WAS ACCOMPLISHED ON CARD TTG8Q003B1F2
